# SDR C2XA10RI073

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 20,096 hours, 10,642 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 1129
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3092 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  EWR MX REMOVED AND REPLACED PROX SW ON LT GEAR TRAILING ARM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
